# SDR 97ZZZX256

- Difficulty date: October 16, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N59541
- Make and model: Bell 206B
- Aircraft serial: 1412
- System (JASC): 6310 · Engine/Transmission Coupling
- Part: Outer Shaft
- Part number: 206040221003
- Condition: Making Metal
- Location: Freewheel Unit
- Component: 206040270003
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FIELD REPORTED FREEWHEEL ASSEMBLY 'MAKING METAL'.  FOUND ROLLER BEARING P/N 206-040-205-005 SPINNING IN OUTER SHAFT, GALLING SHAFT I.D. MAKING METAL.
